RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 6, Pages 1280–1284 (Mi smj2048)  

This article is cited in 2 scientific papers (total in 2 papers)

$*$-Extremal valued fields

Yu. L. Ershov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We propose a convenient modification for the concept of extremal field which was introduced by the author previously and turned out to be degenerate.

Keywords: extremal field, algebraic complete field, valued field.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:6, 1007–1010

Bibliographic databases:

UDC: 510.53
Received: 25.02.2009

Citation: Yu. L. Ershov, “$*$-Extremal valued fields”, Sibirsk. Mat. Zh., 50:6 (2009), 1280–1284; Siberian Math. J., 50:6 (2009), 1007–1010

Citation in format AMSBIB
\Bibitem{Ers09}
\by Yu.~L.~Ershov
\paper $*$-Extremal valued fields
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 6
\pages 1280--1284
\mathnet{http://mi.mathnet.ru/smj2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603869}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 6
\pages 1007--1010
\crossref{https://doi.org/10.1007/s11202-009-0111-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273176200008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74549225072}


Linking options:
  • http://mi.mathnet.ru/eng/smj2048
  • http://mi.mathnet.ru/eng/smj/v50/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuhlmann F.-V., “A Classification of Artin-Schreier Defect Extensions and Characterizations of Defectless Fields”, Illinois J Math, 54:2 (2010), 397–448  mathscinet  zmath  isi
    2. Azgin S., Kuhlmann F.-V., Pop F., “Characterization of Extremal Valued Fields”, Proc. Amer. Math. Soc., 140:5 (2012), 1535–1547  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:189
    Full text:63
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021